# SDR AALA970391

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 28R CORRODED THROUGH AT STATION 962.  REMOVED CORROSION.  INSTALLED FUSELAGE SKIN CUTOUT REPAIR APPROX STATION 960 AT STRINGER 28R PER ESO 11697.  (M)
